# SDR HALA0800531

- Difficulty date: April 2, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 21,241 hours, 4,067 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT WING CAVITY AT WS 671, CRACK IN L/E STRUCTUE.  REPLACED L/E STRUCTURE.
